Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 11, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 13, 2010, 10:11 PM CDT for 7 counties in Kansas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2010, 10:11 PM CDT (03:11 UTC)
- Expired
- Jun 14, 2010, 2:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Morris County, KS, Ottawa County, KS, Riley County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 57 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 10:30 PM CDT | FLASH FLOOD | Junction City, KS | SOUTH WASHINGTON STREET NEARLY IMPASSIBLE DUE TO RUNOFF FROM HEAVY RAINFALL. |
| Jun 13, 11:10 PM CDT | FLASH FLOOD | Manhattan, KS | MULTIPLE ROADS FLOODED IN THE CITY OF MANHATTAN AND IMPASSIBLE. TWO WATER RESCUES BEING PERFORMED IN THE CITY WHERE CARS STALLED IN FLOOD WATERS. |
| Jun 13, 11:11 PM CDT | FLASH FLOOD | 4 E Wilsey, KS | HELMICK ROAD...1400 ROAD, V AVENUE WEST OF 1400 ROAD FLOODED BY A FOOT OR MORE OF WATER. WATER FLOWING OVER ROADS MAKING THEM IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1787 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
791
WGUS53 KTOP 140311
FFWTOP
KSC027-041-061-127-143-161-197-140715-
/O.NEW.KTOP.FF.W.0011.100614T0311Z-100614T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1011 PM CDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DICKINSON COUNTY IN CENTRAL KANSAS...
GEARY COUNTY IN EAST CENTRAL KANSAS...
MORRIS COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
EXTREME SOUTHEASTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 215 AM CDT
* AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS. RAINFALL
AMOUNTS WILL AVERAGE BETWEEN ONE AND TWO INCHES OF RAINFALL PER
HOUR. ADDITIONAL THUNDERSTORMS WILL MOVE THROUGH THE AREA AND WITH
SATURATED GROUND CAUSE FLASH FLOODING.
* LOCATIONS IMPACTED INCLUDE...
MANHATTAN...
ABILENE...
ALTA VISTA...
CARLTON...
CHAPMAN...
COUNCIL GROVE...
DUNLAP...
DWIGHT...
ENTERPRISE...
HERINGTON...
HOPE...
JUNCTION CITY...
KEATS...
LATIMER...
LEONARDVILLE...
MANCHESTER...
MILFORD...
OGDEN...
PARKERVILLE...
RANDOLPH...
RILEY...
WAKEFIELD...
WHITE CITY...
WILSEY...
WOODBINE...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 266 AND 321.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
&&
LAT...LON 3914 9738 3950 9666 3949 9665 3944 9671
3940 9672 3920 9652 3919 9655 3917 9654
3917 9639 3851 9635 3851 9692 3859 9693
3860 9736 3892 9738 3895 9737 3896 9739
$$
GARGAN1 follow-up statement
997
WGUS73 KTOP 140540
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1240 AM CDT MON JUN 14 2010
KSC027-041-061-127-143-161-197-140715-
/O.CON.KTOP.FF.W.0011.000000T0000Z-100614T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-RILEY-OTTAWA-GEARY-WABAUNSEE-DICKINSON-MORRIS-
1240 AM CDT MON JUN 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
MORRIS...DICKINSON...SOUTHWESTERN WABAUNSEE...GEARY...EXTREME
SOUTHEASTERN OTTAWA...RILEY AND SOUTHERN CLAY COUNTIES...
AT 1229 AM CDT...RUNOFF FROM THUNDERSTORMS SUNDAY EVENING WAS STILL
CAUSING FLOODING ACROSS PORTIONS OF THE WARNED AREA. MANY SMALL
STREAMS AND CREEKS WERE STILL IN FLOODING AND FLOWING OVER SOME
ROADWAYS. FLOODED AREAS WERE STARING TO RECEDE IN MANHATTAN.
LOCATIONS IMPACTED INCLUDE...
MANHATTAN...ABILENE...ALTA VISTA...BURDICK...CARLTON...CHAPMAN...
COUNCIL GROVE...DUNLAP...DWIGHT...ENTERPRISE...HERINGTON...HOPE...
JUNCTION CITY...KEATS...LATIMER...LEONARDVILLE...MANCHESTER...
MILFORD...MOONLIGHT...OGDEN...PARKERVILLE...RANDOLPH...RILEY...
SOLOMON...TALMAGE...VOLLAND...WAKEFIELD...WHITE CITY...WILSEY...
WOODBINE AND GRANDVIEW PLAZA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 321.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
&&
LAT...LON 3914 9738 3950 9666 3949 9665 3944 9671
3940 9672 3920 9652 3919 9655 3917 9654
3917 9639 3851 9635 3851 9692 3859 9693
3860 9736 3892 9738 3895 9737 3896 9739
$$
GARGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 6:54 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 13, 6:54 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 654 PM CDT SUN JUN 13 2010 .UPDATE... MLCAPE STILL NEAR 1000J/KG AND MODEST 0-6KM BULK SHEAR AROUND 35KTS STORMS OVER NORTH CENTRAL KANSAS THIS EVENING. BUT...TSRA HAVE BEEN PULSY AND SUB-SEVERE THUS FAR. WILL THEREFORE ALLOW THE SVR THUNDERSTORM WATCH OVER NORTH CENTRAL KS TO EXPIRE AT 00Z / 7PM CDT. FOCUS TURNS TO HEAVY RAIN EVENT SETTING UP OVERNIGHT. ALTHOUGH NEAR-TERM FORECAST MODELS HAVING A TOUGH TIME RESOLVING MESOSCALE DETAILS...13/18Z NAM HAS A DECENT HANDLE ON NEAR-TERM ENVIRONMENTAL CHARACTERISTICS...AND RESOLVES TSRA AREAS ACROSS BOTH NORTH CENTRAL...AND EXPANDING IN SOUTH CENTRAL KS. TWO SWATHS OF HIGH QPF POSSIBLE TONIGHT...AGAIN ACROSS NORTH CENTRAL...AND THE SECOND OVER EAST CENTRAL KS WHERE ROBUST CONVECTION IN SC KS THROUGH THE TX PANHANDLE WILL LIFT INTO OVERNIGHT. GOING FF WATCH WILL REMAIN INTACT. LUNDE && .AVIATION... FOR THE 00Z TAFS...VFR CONDITIONS START THE PERIOD...BEFORE FOCUS QUICKLY SHIFTS TO CONVECTION OVERNIGHT. TSRA WILL IMPACT MHK FIRST NEAR 04Z...AND HAVE ENOUGH CONFIDENCE TO INCLUDE TEMPO GROUP WITH THIS ISSUANCE. TOP/FOE TIMING STILL A BIT IN QUESTION...AND PREFER MORE TIME TO WATCH ON-GOING CONVECTION EVOLVE BEFORE INSERTING TSRA MENTION. SHOULD SEE TSRA THERE NEAR 06Z THOUGH...AND WILL AMEND AS APPROPRIATE. LINGERING SHRA WITH MVFR CIGS AFTER SUNRISE THROUGH THE LATE MORNING...IMPROVING TO VFR THEREAFTER. FRONT WILL SHIFT SOUTH MONDAY...SO EXPECT WIND FIELD TO SHIFT TO THE NW BY MID-MORNING. LUNDE && .PREV DISCUSSION... /ISSUED 336 PM CDT SUN JUN 13 2010/ DISCUSSION... TRYING TO FIGURE OUT THE EVOLUTION OF THE NEXT ROUND OF CONVECTION IS THE MAIN PROBLEM. 20Z WATER VAPOR CONTINUES TO SHOW AN UPPER CLOSED LOW OVER THE CENTRAL ROCKIES WITH SOUTHWEST FLOW ACROSS THE PLAINS. AT THE SFC...OUTFLOW FROM THE MORNING CONVECTION MOVED INTO NORTHERN OK WHICH HAS MASKED THE SYNOPTIC COLD FRONT. THERE ARE TWO AREAS OF CONCERN FOR CONTINUED THUNDERSTORM DEVELOPMENT. FIRST IS THE OLD OUTFLOW BOUNDARY ACROSS SOUTHEAST KS. THE SECOND IS BACK WEST WHERE LOW LEVEL CONVERGENCE BETWEEN THE MESO HIGH AND SYNOPTIC FRONT ARE KICKING OFF NEW STORMS AS WELL. WITH THE OUTFLOW PUSHING SOUTH...THE MODELS SEEM TO HAVE SHIFTED THE HEAVIER CONVECTION ACROSS SOUTHERN AND CENTRAL KANSAS. HOWEVER THINK THAT HEAVY RAINS ARE STILL POSSIBLE ACROSS NORTHERN KS WITH CONVECTIVE INITIATION OCCURRING OVER THE TX PANHANDLE ONCE AGAIN TODAY. MODEL PROGS STILL SHOW VERY HIGH MOISTURE WITH PWS AROUND 2 INCHES. BECAUSE OF THIS WILL KEEP THE FLASH FLOOD WATCH IN TACT. IF IN FACT THE HEAVIER CONVECTION LOOKS TO TAKE A SOUTHERLY TRACK...THE NEXT SHIFTS MAY BE ABLE TO TRIM SOME OF THE NORTHERN COUNTIES AWAY. COOLER TEMPS FROM THE MORNING CONVECTION HAVE LIMITED INSTABILITY ACROSS CENTRAL KS THROUGH THE EARLY AFTERNOON. 19Z RUC ANALYSIS SUGGESTS MUCAPE OF 500 TO 1000 J/KG WITH CIN GREATER THAN 50 J/KG. HOWEVER THERE IS FINALLY SOME DECENT INSOLATION ACROSS CENTRAL KS AND THE AIRMASS COULD DESTABILIZE MORE OVER THE NEXT FEW HOURS. DEEP LAYER SHEAR IS BETTER THIS AFTERNOON FOR ORGANIZED UPDRAFTS AND THERE IS THE POTENTIAL FOR SOME STORMS TO BE SEVERE INTO THE EARLY EVENING. REMNANT PRECIP IS ANTICIPATED TO BE MOVING ACROSS EAST CENTRAL KS THROUGH MONDAY MORNING. THEN THERE SHOULD BE ANOTHER BREAK IN THE RAIN UNTIL LATE MONDAY NIGHT AND TUESDAY WHEN THE NAM AND GFS INDICATE A WEAK WAVE OR PERHAPS AN MCV LIFTING NORTHEAST ACROSS EAST CENTRAL KS. HELD ONTO SOME CHANCE POPS INTO TUESDAY MORNING BECAUSE OF THIS AS THE UPPER TROUGH AXIS REMAINS TO THE WEST OF THE FORECAST AREA UNTIL TUESDAY AFTERNOON. TEMPS FOR MONDAY AND TUESDAY ARE FORECAST TO BE A LITTLE MORE MILD DUE TO THE PRECIP CHANCES AND NORTHERLY WINDS EVENTUALLY OVERSPREADING THE FORECAST AREA. FOR TUESDAY NIGHT THROUGH THURSDAY THINK THERE WILL BE A BREAK IN THE PRECIP AS BROAD MID LEVEL RIDGING DEVELOPS WITH NO OBVIOUS SFC FEATURE TO FOCUS WEATHER. ONE THING TO WATCH IS POTENTIAL FOR ELEVATED STORMS WITHIN RETURN FLOW ON THE BACK SIDE OF THE SFC RIDGE FOR WEDNESDAY. HIGHS SHOULD TREND WARMER THROUGH THE PERIOD WITH LOWER 90S BACK IN THE FORECAST BY THURSDAY. THURSDAY NIGHT AND FRIDAY...MODELS PROG ANOTHER FRONTAL BOUNDARY MOVING INTO THE AREA WITH MOISTURE ONCE AGAIN IN PLACE. THEREFORE HAVE CONTINUED WITH CHANCES FOR PRECIP WITH THE HIGHER POPS ON THURSDAY NIGHT WHEN THE FRONT IS SUPPOSE TO MOVE IN. AFTER FRIDAY CONFIDENCE IN THE MODELS DECREASES WITH THE GFS KEEPING ANY BOUNDARY NORTH OF THE AREA AND THE ECMWF BRINGING ANOTHER FRONT THROUGH THE AREA. AFTER COORDINATION...INSERTED SOME LOW POPS FOR SATURDAY NIGHT AND SUNDAY IN LINE WITH HPC GUIDANCE. HAVE KEPT TEMPS PERSISTENT IN THE MID 80S TO LOWER 90S. WOLTERS && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021- KSZ022-KSZ023-KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038- KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059. &&
Hazardous weather outlook, Jun 13, 9:47 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 947 PM CDT SUN JUN 13 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-150300- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 947 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO MOVE ACROSS NORTH CENTRAL...NORTHEAST...AND EAST CENTRAL KANSAS TONIGHT THROUGH MONDAY MORNING. THIS COULD CAUSE FLASH FLOODING AS WELL AS RIVER FLOODING. THERE IS ALSO A THREAT FOR SEVERE WEATHER TONIGHT AND OVERNIGHT...MAINLY ACROSS EAST CENTRAL AND NORTHEAST KANSAS. STRONG GUSTY WINDS OF 60 TO 75 MPH ARE POSSIBLE WITH SOME OF THE STRONGER STORMS THAT MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY...WITH THE BETTER CHANCES MONDAY NIGHT AND TUESDAY MORNING ACROSS EAST CENTRAL AND NORTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA. SPOTTERS SOUTH OF A LINE FROM HOLTON TO JUNCTION CITY ARE ENCOURAGED TO REPORT STRONG WINDS TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Special weather statement, Jun 13, 5:57 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 557 PM CDT SUN JUN 13 2010 KSZ020-132330- CLOUD- 557 PM CDT SUN JUN 13 2010 ...SIGNIFICANT WEATHER ALERT FOR CLOUD COUNTY... THROUGH 630 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 40 MPH ACROSS PORTIONS OF CENTRAL AND NORTHEAST CLOUD COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE AURORA...CONCORDIA AND CLYDE. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. GARGAN
Special weather statement, Jun 13, 7:43 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 743 PM CDT SUN JUN 13 2010 KSZ020-034-140115- CLOUD-OTTAWA- 743 PM CDT SUN JUN 13 2010 ...SIGNIFICANT WEATHER ALERT FOR CLOUD AND OTTAWA COUNTIES... THROUGH 815 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 35 MPH ACROSS PORTIONS OF SOUTHEAST CLOUD AND NORTHERN OTTAWA COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE MILTONVALE AND AURORA. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. GARGAN
Special weather statement, Jun 13, 9:03 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 903 PM CDT SUN JUN 13 2010 KSZ021-034-035-037-140300- CLAY-DICKINSON-MORRIS-OTTAWA- 903 PM CDT SUN JUN 13 2010 ...SIGNIFICANT WEATHER ALERT FOR CLAY...OTTAWA...DICKINSON AND MORRIS COUNTIES... THROUGH 1000 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE NORTHEAST AT 45 MPH ACROSS PORTIONS OF SOUTHERN CLAY...SOUTHEAST OTTAWA...DICKINSON AND WESTERN MORRIS COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 45 TO 55 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE CARLTON...NILES...SOLOMON...HOPE...ABILENE...MANCHESTER... ENTERPRISE...HERINGTON...WOODBINE AND CHAPMAN. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 266 AND 289 COULD ALSO BE AFFECTED. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. GARGAN
Local storm report, Jun 13, 9:45 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
945 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 7 S ABILENE 38.82N 97.21W
06/13/2010 E70 MPH DICKINSON KS LAW ENFORCEMENT
&&
BYRNELocal storm report, Jun 13, 9:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
952 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST ABILENE 38.92N 97.21W
06/13/2010 E65 MPH DICKINSON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jun 13, 9:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
958 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST SSE CHAPMAN 38.97N 97.02W
06/13/2010 E60 MPH DICKINSON KS TRAINED SPOTTER
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:14 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Morris, Ottawa | 46 min |
| Jun 13, 9:53 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Lyon, Morris, Riley and 1 more | 37 min |
| Jun 13, 10:28 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Pottawatomie, Riley, Wabaunsee | 47 min |
| Jun 13, 10:53 PM CDT | Flash Flood Warning | TOP | Anderson, Coffey, Douglas, Franklin, Geary, Jackson and 6 more | 4 hr |
| Jun 13, 11:02 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Jackson, Jefferson and 5 more | 43 min |
| Jun 13, 11:09 PM CDT | River Flood Warning | TOP | Lyon | 4 days |
| Jun 13, 11:09 PM CDT | River Flood Warning | TOP | Lyon | 34 hr |
| Jun 13, 11:23 PM CDT | Tornado Warning | TOP | Jefferson, Shawnee | 22 min |
| Jun 13, 11:26 PM CDT | Tornado Warning | TOP | Jefferson, Shawnee | 19 min |
| Jun 13, 11:41 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Jackson, Jefferson and 2 more | 49 min |
| Jun 14, 2:09 AM CDT | Areal Flood Warning | TOP | Morris | 9 hr |
| Jun 14, 2:34 AM CDT | Areal Flood Warning | TOP | Lyon | 9 hr |
| Jun 14, 3:41 AM CDT | River Flood Warning | TOP | Coffey, Lyon | 5 days |
| Jun 14, 3:41 AM CDT | River Flood Warning | TOP | Franklin | 17 hr |
| Jun 14, 3:41 AM CDT | River Flood Warning | TOP | Franklin, Osage | 35 hr |
| Jun 14, 3:41 AM CDT | River Flood Warning | TOP | Lyon, Osage | 7 hr |
| Jun 14, 4:23 AM CDT | River Flood Warning | TOP | Dickinson | 16 hr |
| Jun 14, 4:23 AM CDT | River Flood Warning | TOP | Geary | 6 hr |
| Jun 14, 3:13 PM CDT | River Flood Warning | TOP | Anderson, Franklin | 17 hr |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.